# SDR AALA20200799015

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 16,793 hours, 7,743 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Disengaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT SLIDE *NOT ARMED* INDICATION. OVERWING EMERGENCY EXIT NOT SHOWING ARMED ON DOOR ECAM PAGE. MAINTENANCE FOUND LEFT AND RIGHT OVERWING HATCH LATCH PIN RELEASED. PUSHED LATCH PIN AND TURNED QUATER TURN CLOCK WISE PER AMM 52-21-11-860-061-A ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE DOOR WARNING SYSTEM PER AMM 51-71-00-710-00-A.
